Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Took morning pill, light pink discharge, pain on right side. Is this normal. What can cause this?

I took the morning after pill on day 6 of my cycle and started with a light pink discharge on day 13 of my cycle which turned red like menstruation the same day. This is day 2 now and I need to use a tampon and change regularly due to heave bleeding (as with my normal period). I have a sting like pain on the right side. Is this normal and what can cause this. I had my last period on the 12th. Please help!
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
thanks for using health care magic

I want to believe you did take the morning after pill in order to prevent an unwanted pregnancy. If that's the case then you should be re-assured you can not get pregnant by having sex on the first days of your cycle and definitely you can not be pregnant unless you became pregnant the month before and did not know. However, a simple pregnancy test could be necessary to be fully sure.

Emergency pills are hormone based and they are known to cause small irregularities in the menstrual cycle of women including delay or early menses, heavy bleeding or reduced bleeding and cramps. However, these irregularities are just for a couple of cycles.

If the bleeding persist or is abundant you should consider seeing your doctor.

Hope this helps you.
Dr Achuo
Answered: Sun, 23 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor